Functional Analysis and Its Applications

, Volume 24, Issue 3, pp 165–171 | Cite as

Statistics of solutions of the integral equation ax − by = ±1

  • E. I. Dinaburg
  • Ya. G. Sinai


Integral Equation Functional Analysis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. M. Kalatnikov, E. M. Lifshitz, K. M. Khanin, L. N. Shchur, and Ya. G. Sinai, "On the stochasticity in relativistic cosmology," J. Stat. Phys.,38, No. 1/2, 97 (1985).Google Scholar
  2. 2.
    I. P. Korifel'd, Ya. G. Sinai, and S. V. Fomin, Ergodic Theory [in Russian], Nauka, Moscow (1980).Google Scholar
  3. 3.
    Ya. G. Sinai, "Classical dynamical systems with countably-multiple Lebesgue spectrum. II," Izv. Akad. Nauk SSSR. Ser. Mat.,30, No. 1, 15–68 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • E. I. Dinaburg
  • Ya. G. Sinai

There are no affiliations available

Personalised recommendations